# SDR ASOA2014060610648

- Difficulty date: May 20, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,830 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP CANOE FAIRING 586AB HAS COMPOSITE DAMAGE ON L/E.   REPAIRED PANEL 586AB IAW SRM 51-74-00.
